Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Side effects with Trazodone? paxvox

Posted by Collete on October 18, 2001, at 19:31:35

In reply to Re: Side effects with Trazodone? Collete, posted by paxvox on October 18, 2001, at 18:59:07

> Collete,
>
> I took Trazodone for up to six months at a time several different times during the past 10 years, up to the dose of 100mgs at night. I did have the side effects I mentioned, however I never had any "hangover" effects or any mental clouding. It could be your other meds (you mentioned Geodon?). I do know that I took Traz with 3 different types of ADs tricyclics,Prozac and Wellbutrin (was not taking all the ADs at the same time, but over a period of years). Personally, I think the Traz worked well for a bit. It has few negative side effects, and is often prescribed by GPs as well as Pdocs as a "better" alternative to the benzos, since Traz is not addictive as they are. Stick with it,and increase your dose (ask doc first) until you find the right amount that works for you. If you DO get it to work, as I said before, be VERY happy, because it can be used for a long period of time effectively. Good luck!
>
> PAX

Ok, my pdoc has left for a 2 week vacation and left me in a lurch as well! He was supposed to call me with advice about what to do. I am pretty upset with him. I don't know whether to try 100 mgs or stop altogether and I don't know if I would have withdrawal symptoms after just a few doses either.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Collete thread:81493
URL: http://www.dr-bob.org/babble/20011015/msgs/81620.html